Access count of this item: 84

Files in This Item:
File Description SizeFormat 
0907-10.pdf1 MBAdobe PDFView/Open
Title: Harmonic tori in complex Grassmann manifolds and quarternionic projective spaces
Authors: Udagawa, Seiichi
Author's alias: 宇田川, 誠一
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 907
Start page: 100
End page: 111
URI: http://hdl.handle.net/2433/59473
Appears in Collections:0907 部分多様体論とその周辺

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.